My best friends child has seizures alot, he is on a whole lot of medications and is pretty much like a zomby, He was pretty much normal up until age 3. When he was born he did have heart surgery. Then(around age 3) he had a seizure and has been on all kinds of medication since. Can he be so overly drugged that its causing all the zomby like actions, and the seizures? I think its at least 9 pills in the morning and same at night. Plus Melatonim (not sure on spelling).
i have son who as carabral poisy and epelepsy he to was put on medications for his fits and as like all medicines drs are not sure if one medicine gonna stop the fits or even 20 medicines they are just trying medicines out to hope one maybe will suit the child fits as for my child no medicine suited him he was on phenitoin,which did sort of controle i would reccomen that but drs do not liek it as its a old drug and causes the gums to swell up he was also on sodaim valporate which gave my son liver failur and kidney failur and 24 hours to survive which he did and again they try medicne after medicine to where i got sick of it they useing like guinne pig i stoped all medicines apart from phenotoen as we was used to that but it never stoped or controlled his fits once every mth he go hospital due to fit sometimes be ventelated cause drs could not stop him fitting but after few days hours all be ok before i refused medicine the ones they used to try my son on made him liek a zombie also in a corner being able to do nothing it bad enough haveing cerabral poisy but to have child sit constantly zombie liek due to medicines i wont have it u r the parent get the medicines from him just agree to one if need to be but when and if u do take him of medicnes its got to be gradualy my son is now 17 years age he fits maybe one tim eyear no medication he is on cause i took him of them when on medicines he was hospitalised once every four month or even ventelated medicines no good drs know no more than u do about themand fits
they just hope for a outcome
As rightly said by Concernedparents, you should look at the dose of each medicine. And you should also look at the sedative action of the drugs. This is usually mentioned in the monograph that comes along with some medicines.
I am sure your friend is not happy with the treatment of her child. The zombie look is usually due to the medicines, but it can also be a consequence of the seizure itself. There is a slight difference though. The zombie like state due to the drugs is pretty much present throughout the day, whereas , if it is due to the seizure, it is most pronounced after the seizure for some period.
I think you should suggest your friend to have patience. The zombie state will go once the medicines have started working and the doctor reduces the number or tablets per day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.